View Single Post
  #5  
Old 11-26-19, 02:35 PM
20thcenturyfox's Avatar
20thcenturyfox 20thcenturyfox is offline
Contributor
 

Join Date: Sep 2016
Location: Canada
Posts: 455
Thanks: 1,432
Thanked 532 Times in 297 Posts
20thcenturyfox is a name known to all20thcenturyfox is a name known to all20thcenturyfox is a name known to all20thcenturyfox is a name known to all20thcenturyfox is a name known to all20thcenturyfox is a name known to all20thcenturyfox is a name known to all
I'm Sure No One Would Recommend Doing What OP Did...

Quote:
Originally Posted by curiouskc1 View Post
My child has been on Focalin for several years. It hasn't always been easy to get him to take his medicine. I had a talk with him. He told me he doesn't like the way it makes him feel. He feels weird and yucky. He feels hungry but doesn't want to eat or food doesn't taste good. It makes him shaky and sometimes things look funny. After some thought I took one of his pills. I know they say it doesn't have the same effect if you don't have ADHD. I experienced everything he said he experienced. Does that mean I have adhd or does he not adhd? I will say I did not like the way it made me feel. I felt really gross most of the day. Has anyone else tried their kids meds to see what they could be experiencing? I feel a little cuckoo for doing it. He is still taking his meds. I haven't shared any of this to him either.
but I totally admire the open mindedness and empathy behind it! Whatever OP decides to do, his child is fortunate to have such a caring and sympathetic parent looking out for his interests.
Reply With Quote